# SDR DALA2019050502809

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELECOPIC DUCT IB FIXED LEADING EDGE ON RT WING (1 EA). REPLACED BRACKET TELECOPIC DUCT IB FIXED LEADING EDGE ON RT WING (1 EA) AS PER SRM 51-72-11 AND DRAWING D57449202 ISSUE C RELEASE DATE 11 SEP 18 ERA NO 530598-14MA REV ORIGINAL.
